# SDR TWAA9810605

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND SURFACE CORROSION TOP SIDE OF FLOORBEAM, STATION 996 RBL 22 IN TO RBL 50 INCH.  REPLACED ANGLE PER SRM 51-01 AND STD PRACTICES.  (M)
